Archived Edition Vol. 4, No. 4, 1978

Editors: D.G. Bourgin (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J.S. Mac Nerney (Houston), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), J. Schmidt (Houston)
Managing Editor: G.G. Johnson (Houston)
Associate Managing Editors: J. Hausen (Houston), J.A. Johnson (Houston)

Houston Journal of Mathematics


Reinhold Baer
The Embedding Relation Derived From a Formation, pp. 447-516.

B. Banaschewski
Hulls, Kernels, and Continuous Lattices, pp. 517-525.

Stephen L. Campbell, Nicholas J. Rose
Singular Perturbation of Autonomous Linear Systems III, pp. 527-539.

Gunnar Carlsson
An Adams-Type Spectral Sequence for Change of Rings, pp. 541-550.

David E. Dobbs
Coherence, Ascent of Going-Down, and Pseudo-Valuation Domains, pp. 551-567.

Brian Kuttner, Mangalam R. Parameswaran
On the Generalized Hausdorff and Some Related Matrices, pp. 569-576.

P. J. McKenna
On the Reduction of a Semilinear Hyperbolic Problem to a Landesman-Lazer Problem, pp. 577-581.

D. S. Passman
Crossed Products Over Semiprime Rings, pp. 583-592.

L. J. Ratliff, Jr., J. C. Robson
Minimal Bases for Modules, pp. 593-596.